MathSciNet Relay Station
MathSciNet bibliographic data
MR1341552 (96f:60038) 60F10 (60G10)
Bryc, Włodzimierz; Dembo, Amir On large deviations of empirical measures for stationary Gaussian processes. Stochastic Process. Appl. 58 (1995), no. 1, 23–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement